Общая теорема существования для многомерных экстремальных задач

Ф.В. Гусейнов

Matematiceskij sbornik (1987)

  • Volume: 171, Issue: 3, page 440-446
  • ISSN: 0368-8666

How to cite

top

Гусейнов, Ф.В.. "Общая теорема существования для многомерных экстремальных задач." Matematiceskij sbornik 171.3 (1987): 440-446. <http://eudml.org/doc/71755>.

@article{Гусейнов1987,
author = {Гусейнов, Ф.В.},
journal = {Matematiceskij sbornik},
keywords = {general existence theorem; multidimensional problems},
language = {rus},
number = {3},
pages = {440-446},
publisher = {Tipogr. Lissnera i Sobko},
title = {Общая теорема существования для многомерных экстремальных задач},
url = {http://eudml.org/doc/71755},
volume = {171},
year = {1987},
}

TY - JOUR
AU - Гусейнов, Ф.В.
TI - Общая теорема существования для многомерных экстремальных задач
JO - Matematiceskij sbornik
PY - 1987
PB - Tipogr. Lissnera i Sobko
VL - 171
IS - 3
SP - 440
EP - 446
LA - rus
KW - general existence theorem; multidimensional problems
UR - http://eudml.org/doc/71755
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.